Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Erratum to: ``On the automorphism group of a Lie group'' (Proc. Amer. Math. Soc. 45 (1974), 140-143)

Author: David Wigner
Journal: Proc. Amer. Math. Soc. 60 (1976), 376
MSC: Primary 22D45; Secondary 22E15
Original Article: Proc. Amer. Math. Soc. 45 (1974), 140-143.
MathSciNet review: 0414783
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D45, 22E15

Retrieve articles in all journals with MSC: 22D45, 22E15

Additional Information

PII: S 0002-9939(1976)0414783-4
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia